# SDR SWAA2019080135469

- Difficulty date: July 23, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 61,828 hours, 36,520 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Part number: 143A5800
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GAL AND LAV FLOOR PANELS 222AF SCREW INSERTS CORRODED, BETWEEN BS. 270 TO BS. 420.    R&R INSERTS PER SRM.
